# SDR USAASB96120

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLT - FLT 1126 - ON GEAR EXTENSION, NOSE GEAR RED LIGHT REMAINED ILLUMINATED.  CREW CYCLED GEAR WITH NO HELP.   GEAR VISUAL CHECK INDICATED GEAR WAS DOWN.  RED LIGHT FINALLY WENT OUT AND GREEN LIGHT ILLUMINATED.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE NLG DOWNLOCK SENSOR PER MM 32-61-51.  PERFORMED GEAR SWING, OPS CHECK GOOD.  (X)
